Skip to content
Pain in lower left waist..just above left side hip...
avatar
mayan786 posted:
I am 43years old male. I am getting pain almost around the waist and expecially lower left side hip. It is sometimes oscillating. If I take Neprosyn 500mg tablet next day the pain is coming down. I found the reason is that whenever I do masturbation it is happening. Otherwise I am fine. Regularly I do this, but this pain started from one year back.[br>Is there any other reason other than masturbation. Please help me
Reply
 
avatar
Anon_129334 responded:
You really need to get this checked out by a competent doctor. There should not be pain after masturbation.


Helpful Tips

Dizziness while urinating
I experience dizziness when ever i am lying down or when i have to go to the bathroom?can you tell me what the problem is? More
Was this Helpful?
8 of 14 found this helpful

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.